RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1972, Volume 24, Pages 63–77 (Mi znsl2473)  

This article is cited in 1 scientific paper (total in 1 paper)

On the coefficients of some class of functions regular in a circle and admitting an integral representation

E. G. Goluzina


Full text: PDF file (591 kB)

Bibliographic databases:


Citation: E. G. Goluzina, “On the coefficients of some class of functions regular in a circle and admitting an integral representation”, Extreme problems in geometric theory of functions of complex variable, Zap. Nauchn. Sem. LOMI, 24, "Nauka", Leningrad. Otdel., Leningrad, 1972, 63–77

Citation in format AMSBIB
\Bibitem{Gol72}
\by E.~G.~Goluzina
\paper On the coefficients of some class of functions regular in a~circle and admitting an integral representation
\inbook Extreme problems in geometric theory of functions of complex variable
\serial Zap. Nauchn. Sem. LOMI
\yr 1972
\vol 24
\pages 63--77
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310226}
\zmath{https://zbmath.org/?q=an:0262.30016}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2473
  • http://mi.mathnet.ru/eng/znsl/v24/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Sahoo, N. L. Sharma, “A note on a class of $p$-valent starlike functions of order $\beta$”, Siberian Math. J., 57:2 (2016), 364–368  mathnet  crossref  crossref  mathscinet  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:56
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019